| Model Number |
27VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(4).It was reported that a 27mm master series,vavgj was implanted on (b)(6) 2022.Post procedure on (b)(6) 2022 the patient had a bilaterally plural effusion showing on chest x-ray.Furosemide given with effectiveness.On (b)(6) 2022, it was also reported that a pericardial effusion was noticed on transthoracic echocardiogram (tte), however no treatment was required.Patient was scheduled for repeat echo 2 weeks post discharge date ((b)(6) 2022) as outpatient.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of pericardial effusion after the grafted valve was implanted was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated there was no difficulty implanting the device.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
Event or Problem Description
N/a.